# SDR AALA202202035883

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 7,303 hours, 2,036 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX821253
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Part time: 7,303 hours, 2,036 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO CLT ON ACCOUNT OF YELLOW HYDRAULIC ISSUE.  FLIGHT DECLARED AN EMERGENCY. FLIGHT WAS NOT OVERWEIGHT FOR LANDING. FLIGHT LANDED SAFELY AND IS BEING TOWED TO THE GATE. DUE TO YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL, ENGINE 2 PUMP LOW, AND YELLOW SYSTEM LOW, AND CRACKED HYDRAULIC LINE. THE LOW PRESSURE AND HIGH PRESSURE, CASE DRAIN YELLOW FILTERS (AALA202202031249) WERE REPLACED AND NUMBER 2 ENGINE HYDRAULIC PUMP WAS REPLACED PER TSI 0043138, SYSTEM OPERATES AND LEAK CHECK GOOD PER AMM 29-00-00-280-006-A01. REMOVED AND REPLACED YELLOW HYDRAULIC PRESSURE LINE (AALA202202032520) NUMBER 2 PYLON AT CHECK VALVE PER AMM 29-13-49-400-812-A.
